Show simple item record

dc.creatorArias de Reyna Domínguez, Saraes
dc.creatorKappen, Christianes
dc.date.accessioned2016-10-13T06:56:43Z
dc.date.available2016-10-13T06:56:43Z
dc.date.issued2013
dc.identifier.citationArias de Reyna Domínguez, S. y Kappen, C. (2013). Abelian varieties over number fields, tame ramification and big Galois image. Mathematical Research Letters, 20 (1), 1-17.
dc.identifier.issn1073-2780es
dc.identifier.issn1945-001Xes
dc.identifier.urihttp://hdl.handle.net/11441/47403
dc.description.abstractGiven a natural number n ≥ 1 and a number field K, we show the existence of an integer ℓ0 such that for any prime number ℓ ≥ ℓ0, there exists a finite extension F/K, unramified in all places above ℓ, together with a principally polarized abelian variety A of dimension n over F such that the resulting ℓ-torsion representation ρA,ℓ : GF → GSp(A[ℓ](F)) is surjective and everywhere tamely ramified. In particular, we realize GSp2n(Fℓ) as the Galois group of a finite tame extension of number fields F0/F such that F is unramified above ℓ.es
dc.description.sponsorshipMinisterio de Educación y Cienciaes
dc.description.sponsorshipSonderforschungsbereich/Transregio 45es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherInternational Presses
dc.relation.ispartofMathematical Research Letters, 20 (1), 1-17.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleAbelian varieties over number fields, tame ramification and big Galois imagees
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDMTM2009-07024es
dc.relation.publisherversionhttp://intlpress.com/site/pub/files/_fulltext/journals/mrl/2013/0020/0001/MRL-2013-0020-0001-a001.pdfes
dc.identifier.doi10.4310/MRL.2013.v20.n1.a1es
dc.contributor.groupUniversidad de Sevilla. FQM218: Geometria Algebraica, Sistemas Diferenciales y Singularidadeses
idus.format.extent17 p.es
dc.journaltitleMathematical Research Letterses
dc.publication.volumen20es
dc.publication.issue1es
dc.publication.initialPage1es
dc.publication.endPage17es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/47403
dc.contributor.funderMinisterio de Educación y Ciencia (MEC). España

FilesSizeFormatViewDescription
Abelian varieties over number ...213.6KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional